Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An unsolvable equation


Author: P. R. Garabedian
Journal: Proc. Amer. Math. Soc. 25 (1970), 207-208
MSC: Primary 35.01
DOI: https://doi.org/10.1090/S0002-9939-1970-0252809-6
MathSciNet review: 0252809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A linear partial differential equation that is not solvable is obtained by a very simple transformation of the Cauchy-Riemann equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.01

Retrieve articles in all journals with MSC: 35.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252809-6
Keywords: Unsolvable equation, odd part, complex variable, Schwarz principle of reflection
Article copyright: © Copyright 1970 American Mathematical Society